# SDR SWAA2022032948980

- Difficulty date: October 2, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,778 hours, 33,050 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN WEB UNDER DOOR THRESHOLD CORRODED. / REMOVED WEB PN 654A0003-58 HOLES LOCATED AND DRILLED IN NEW WEB PN 654A0003-58 AND INSTALLED PER SRM 51-40-02
